# SDR 96ZZZX129

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87949
- Make and model: Cvac 240*
- Aircraft serial: 491935
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 86745
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PSE/SJU - FLT 7026 - EN ROUTE, SHUT DOWN NR 2 ENGINE DUE TO LOW OIL PRESSURE AND QUANTITY.  FOUND THE OIL COOLER LEAKING.  REPLACED OIL COOLER.
